Nebraska, 2014

Hail in Nebraska, May 19, 2014

May 19, 2014 · NWS CYS · 4 events in 3 counties and zones

Thunderstorms produced large hail across the southern Nebraska Panhandle.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Thunderstorms produced large hail across the southern Nebraska Panhandle.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at May 19, 4:57 PM MST, 21 minutes earlier.

Area forecast discussion, May 19, 4:57 PM MST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
557 PM MDT MON MAY 19 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 300 PM MDT MON MAY 19 2014

FORECAST CHALLENGES ONCE AGAIN DEAL WITH SEVERE THUNDERSTORM
CHANCES THIS AFTERNOON/EVENING.

CURRENTLY...MAIN FRONTAL BOUNDARY EARLY THIS AFTERNOON LOOKS TO
HAVE PUSHED WELL INTO CENTRAL COLORADO WITH NORTH TO NORTHEASTERLY
SURFACE WINDS OVER THE PANHANDLE AND EXTREME EASTERN WYOMING. OVER
HERE BY CHEYENNE AND ALONG THE LARAMIE RANGE...WE ARE EXPERIENCING
A SOUTHWEST WIND...INDICATING A SECONDARY BOUNDARY LAYING UP
AGAINST THE EAST SLOPES OF THE LARAMIE RANGE. WE ARE STARTING TO
SEE SOME CONVECTION DEVELOPING ALONG THIS BOUNDARY ACROSS SOUTHERN
GOSHEN AND PLATTE COUNTIES AS WELL AS SOUTHERN CONVERSE AND
NIOBRARA COUNTIES AT 1 PM THIS AFTERNOON. LATEST WATER VAPOR
IMAGERY SHOWING THE LOW PRESSURE SYSTEM THAT WILL IMPACT OUR
WEATHER LATER THIS WEEK IS JUST ABOUT TO COME ONSHORE OF THE
NORTHERN CALIFORNIA COAST LINE.

FOR THIS AFTERNOON...LATEST SPC MESOANALYSIS STILL SHOWING SOME
LOW LEVEL CAPPING OVER THE PANHANDLE AT 1930Z WITH 75 TO 100 J/KG
CONVECTIVE INHIBITION ANALYZED. WOULD LIKE TO SEE MORE OF A
NORTHEAST WIND OUT IN THE PANHANDLE TO GET SOME UPSLOPING MOISTURE
HERE IN SOUTHEAST WYOMING. STILL THINK THERE IS A CHANCE FOR
SEVERE THUNDERSTORMS AND WILL KEEP THEM GOING IN THE FORECAST.
LATEST CAPES ARE SLIGHTLY LOWER NOW WITH SBCAPES OF 600-800 J/KG
HERE IN SOUTHEAST WYOMING AND 400 TO 500 J/KG IN THE SOUTHERN
PANHANDLE. LATEST CIRA SATELLITE PRODUCT STILL SHOWS SOME PRETTY
GOOD CELL DEVELOPMENT AFTER 21Z ACROSS EXTREME SOUTHEAST WYOMING
AND SOUTHERN PANHANDLE.

BY TUESDAY...UPPER LEVEL LOW FORECAST ON THE ECMWF LOOKS TO BE
OVER SOUTHERN NEVADA TUESDAY AFTERNOON. BOUNDARY ALONG THE EAST
SLOPES OF THE LARAMIE RANGE GETS MORE ENHANCED AS NORTHEASTERLY
WINDS GET BETTER ESTABLISHED. LOOKING AT A FAIRLY GOOD UPPER LEVEL
JET OF 65KTS OVER CENTRAL AND EASTERN COLORADO. ECMWF DEVELOPS
WIDESPREAD SIGNIFICANT QPF OVER THE LARAMIE RANGE AND NORTHERN
PORTIONS OF OUT CWFA. PROBABLY ANOTHER GOOD CHANCE FOR SCATTERED
TO LOW END LIKELY SHOWERS DEVELOPMENT OVER THE CWFA TUESDAY
AFTERNOON. GFS MUCH DRIER THAN THE ECMWF. WENT AHEAD WITH THE
ECMWFS SOLUTION IN THE FORECAST FOR POPS.

PRETTY MUCH THE SAME FOR WEDNESDAY AS UPPER LOW REMAINS OVER
SOUTHERN NEVADA. UPPER RIDGE AXIS PRETTY MUCH BISECTING THE
CHEYENNE CWFA WITH SOUTHEAST UPSLOPE FLOW OVER THE PANHANDLE UP TO
THE EAST SLOPES OF THE LARAMIE RANGE. COULD BE ANOTHER CHANCE FOR
SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON,

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 300 PM MDT MON MAY 19 2014

QUITE AN UNSETTLED PATTERN IN THE EXTENDED PERIOD WITH DIURNAL
CHANCES OF SHOWERS AND TSTMS. MODELS ARE IN GOOD AGREEMENT AT
SHOWING AN UPPER LOW ACROSS THE DESERT SOUTHWEST ON THURS AND FRI.
WITH MOIST E TO SE UPSLOPE OVER THE PLAINS (DEWPOINTS IN THE
45-55F RANGE)...THE GFS SHOWS 1000-1500 J/KG OF CAPE ON THURS AND
FRI AFTNS. THE PRIMARY THREAT FROM THESE STORMS WILL BE HEAVY RAIN
DUE TO WEAK STEERING FLOW AND PW VALUES IN THE 0.75-1.00 INCH
RANGE. THIS IS ABOUT QUITE HIGH FOR LATE MAY AND COMBINED WITH
THEIR SLOW MOVEMENT...FLASH FLOODING COULD BE A CONCERN. LARGER
MODEL DISAGREEMENT BEGINS TO SHOW UP BY THE WEEKEND. THE GFS IS
FURTHER SOUTH AS IT MOVES THE CLOSED LOW EASTWARD OVER NEW
MEXICO...WHEREAS THE ECMWF IS ACROSS COLORADO. THE COOLER ECMWF
SOLN WOULD RESULT IN A MORE WIDESPREAD STRATIFORM RAIN EVENT AND
SPREAD GOOD PRECIP CHANCES TO AREAS WEST OF THE LARAMIE RANGE.
THE COMBINATION OF SNOW MELT AND CONSECUTIVE DAYS OF RAINFALL COULD
POSE SOME HYDROLOGY CONCERNS FOR RIVERS WEST OF THE LARAMIE RANGE.
WINDS THROUGHOUT THE EXTENDED WILL BE WEAK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON)
ISSUED AT 550 PM MDT MON MAY 19 2014

VFR CONDITIONS THROUGH THE TAF PERIOD. ISOLATED TO SCATTERED
SHOWERS AND TSTMS WILL CONTINUE OVER THE NEXT FEW HOURS...MAINLY
ACROSS THE NEBRASKA PANHANDLE. GUSTY WINDS AND BRIEF HEAVY RAIN
WILL BE POSSIBLE. NORTHEAST WINDS WILL BE 10-15 KTS OUTSIDE OF THE
STORMS. ANOTHER ROUND OF SCATTERED SHOWERS AND TSTMS IS EXPECTED
TOMORROW AFTERNOON WITH COVERAGE HIGHER OVER SOUTHEAST WY.

&&

.FIRE WEATHER...
ISSUED AT 300 AM MDT MON MAY 19 2014

MINIMAL FIRE WEATHER CONCERNS ARE EXPECTED THROUGH THE NEXT WEEK
AS FUELS ARE IN GREEN UP ACROSS SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE. MORE WIDESPREAD RAIN CHANCES THROUGH THE WEEK AS A LOW
PRESSURE SYSTEM MOVES INTO WESTERN UTAH AND STALLS OVER THAT AREA.
A SERIES OF DISTURBANCES EJECTING NORTH AND NORTHEAST OFF THIS LOW
WILL BRING CHANCES FOR WETTING RAINS EACH AFTERNOON AND EVENING
FOR MUCH OF THE DISTRICT THRU THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...CLAYCOMB
LONG TERM...FINCH
AVIATION...FINCH
FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, May 19, 7:18 AM MST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
818 AM MDT MON MAY 19 2014

NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-201430-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
818 AM MDT MON MAY 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS SHOULD DEVELOP OVER THE AREA BY
LATE THIS AFTERNOON AND MOVE EAST THROUGH THIS EVENING. A FEW
STORMS COULD BECOME SEVERE MAINLY ALONG AND SOUTH OF A LINE FROM
WHEATLAND TO ALLIANCE FROM MID AFTERNOON THROUGH MID EVENING. GOLF
BALL SIZED HAIL AND DOWN BURST WINDS TO 60 MPH WILL BE THE PRIMARY
THREATS WITH THESE SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER CHANCE FOR SEVERE THUNDERSTORMS OCCURS WEDNESDAY AFTERNOON
INTO THE EVENING HOURS...MAINLY EAST OF THE LARAMIE RANGE.

CHANCES FOR WIDELY SCATTERED THUNDERSTORMS WILL EXIST FOR MOST
AFTERNOON AND EVENING PERIODS THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FROM 3 PM THROUGH
9 PM ALONG AND SOUTH OF A LINE FROM WHEATLAND TO ALLIANCE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101-103>105-109>116-201430-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
818 AM MDT MON MAY 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS SHOULD AFFECT THE AREA THIS
AFTERNOON INTO THIS EVENING. SEVERE STORMS ARE NOT EXPECTED HOWEVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR WIDELY SCATTERED THUNDERSTORMS WILL EXIST FOR MOST
AFTERNOON AND EVENING PERIODS THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, May 19, 1:50 PM MST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MDT MON MAY 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             TORRINGTON              42.07N 104.18W
05/19/2014  E0.25 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

BCHAPMAN
Special weather statement, May 19, 2:16 PM MST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
316 PM MDT MON MAY 19 2014

NEZ003-096-192200-
BOX BUTTE NE-SOUTH SIOUX NE-
316 PM MDT MON MAY 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX AND WESTERN BOX
BUTTE COUNTIES UNTIL 400 PM MDT...

AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 8 MILES NORTH OF MORRILL...OR 13 MILES EAST OF
TORRINGTON...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
WATSON RANCH AROUND 340 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IF YOU HEAR THUNDER...MOVE INDOORS TO SAFE SHELTER TO AVOID BEING
INJURED OR KILLED BY LIGHTNING.

&&

LAT...LON 4242 10346 4208 10331 4205 10396 4213 10398
TIME...MOT...LOC 2116Z 250DEG 29KT 4210 10385

RUBIN
Special weather statement, May 19, 4:16 PM MST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
516 PM MDT MON MAY 19 2014

NEZ019-020-WYZ108-200000-
BANNER NE-GOSHEN COUNTY WY-SCOTTS BLUFF NE-
516 PM MDT MON MAY 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOSHEN...WESTERN
SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES UNTIL 600 PM MDT...

AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LA GRANGE...OR 30 MILES SOUTH OF
TORRINGTON...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HUBBARD HILL AROUND 545 PM MDT.
WILDCAT HILLS CAMPGROUND AND WILDCAT HILLS STATE RECREATION AREA
AROUND 550 PM MDT.
GERING...SCOTTS BLUFF NATIONAL MONUMENT...TERRYTOWN AND SCOTTSBLUFF
AROUND 555 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IF YOU HEAR THUNDER...MOVE INDOORS TO SAFE SHELTER TO AVOID BEING
INJURED OR KILLED BY LIGHTNING.

&&

LAT...LON 4194 10367 4169 10352 4160 10418 4168 10422
TIME...MOT...LOC 2316Z 247DEG 32KT 4166 10409

RUBIN
Special weather statement, May 19, 4:51 PM MST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
551 PM MDT MON MAY 19 2014

NEZ019-020-WYZ108-118-119-200030-
BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN
COUNTY WY-SCOTTS BLUFF NE-
551 PM MDT MON MAY 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARAMIE...
SOUTHEASTERN GOSHEN...SOUTHERN SCOTTS BLUFF AND NORTHERN BANNER
COUNTIES UNTIL 630 PM MDT...

AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GUN BARREL...OR 31 MILES NORTHEAST OF
CHEYENNE...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
MERIDEN REST AREA AROUND 555 PM MDT.
HARRISBURG AROUND 630 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IF YOU HEAR THUNDER...PLEASE MOVE INDOORS TO SAFE SHELTER TO AVOID
BEING INJURED OR KILLED BY LIGHTNING.

&&

LAT...LON 4179 10362 4153 10350 4140 10439 4151 10444
TIME...MOT...LOC 2350Z 249DEG 36KT 4145 10432

RUBIN
Special weather statement, May 19, 5:08 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
608 PM MDT MON MAY 19 2014

NEZ003-019>021-200100-
BANNER NE-BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-
608 PM MDT MON MAY 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF...
NORTHWESTERN MORRILL...EXTREME SOUTHERN BOX BUTTE AND NORTHEASTERN
BANNER COUNTIES UNTIL 700 PM MDT...

AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF CHIMNEY ROCK STATE PARK...OR 15
MILES SOUTHEAST OF SCOTTSBLUFF...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
SOUTH BAYARD JUNCTION AND CHIMNEY ROCK STATE PARK AROUND 615 PM MDT.
BAYARD AND MOOMAWS CORNER AROUND 620 PM MDT.
THE INTERSECTION OF HIGHWAY 385 AND L62 AROUND 640 PM MDT.
ANGORA AROUND 645 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4201 10310 4172 10293 4167 10348 4179 10353
TIME...MOT...LOC 0008Z 247DEG 26KT 4172 10343

RUBIN
Special weather statement, May 19, 5:10 PM MST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
610 PM MDT MON MAY 19 2014

NEZ020-054-WYZ119-200115-
BANNER NE-EAST LARAMIE COUNTY WY-KIMBALL NE-
610 PM MDT MON MAY 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...NORTHWESTERN
KIMBALL AND SOUTHWESTERN BANNER COUNTIES UNTIL 715 PM MDT...

AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALBIN...OR 30 MILES NORTHWEST OF KIMBALL...
MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
ALBIN AROUND 615 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4157 10367 4129 10367 4137 10425 4152 10423
TIME...MOT...LOC 0010Z 267DEG 21KT 4143 10415

RUBIN

The radar

The Cheyenne radar (KCYS), 138 km away, was scanning. The volume nearest the first event began at 00:17 UTC.

Open the radar archive at this moment

Event by event

4 hail. Local standard time, as filed.

Hail, Morrill

When
May 19, 5:18 PM MST to 5:20 PM MST
Where
Morrill County, 4 mi S of Bayard
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.702, -103.320

Quarter size hail was observed south of Bayard.

Hail, Kimball

When
May 19, 5:36 PM MST to 5:38 PM MST
Where
Kimball County, 7 mi N of Bushnell
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.331, -103.890

Quarter size hail was observed north of Bushnell.

Hail, Kimball

When
May 19, 6:14 PM MST to 6:16 PM MST
Where
Kimball County, 5 mi E of Dix
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.230, -103.394

Golf ball size hail was observed east of Dix.

Hail, Cheyenne

When
May 19, 6:56 PM MST to 6:58 PM MST
Where
Cheyenne County, 4 mi E of Sidney
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
41.150, -102.903

Hen egg size hail was observed east of Sidney.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, May 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 521489, 521490, 521491, 521493.